Nicola Durante
Nicola Durante
Professore di Matematica, Universitŕ di Napoli "Federico II"
Verified email at unina.it
TitleCited byYear
Non-linear maximum rank distance codes in the cyclic model for the field reduction of finite geometries
N Durante, A Siciliano
arXiv preprint arXiv:1704.02110, 2017
252017
Scattered linear sets generated by collineations between pencils of lines
G Donati, N Durante
Journal of Algebraic Combinatorics 40 (4), 1121-1134, 2014
202014
Constructions and characterizations of classical sets in PG (n, q)
F De Clerck, N Durante
Current research topics in Galois geometry, Nova Sci. Publ., New York, 1-32, 2011
142011
Some subsets of the Hermitian curve
G Donati, N Durante
European Journal of Combinatorics 24 (2), 211-218, 2003
142003
A hemisystem of a nonclassical generalised quadrangle
J Bamberg, F De Clerck, N Durante
Designs, Codes and Cryptography 51 (2), 157-165, 2009
132009
A characterization of the family of secant or external lines of an ovoid of PG
N Durante, D Olanda
Bulletin of the Belgian Mathematical Society-Simon Stevin 12 (1), 1-4, 2005
132005
Intriguing sets in partial quadrangles
J Bamberg, F De Clerck, N Durante
Journal of Combinatorial Designs 19 (3), 217-245, 2011
112011
The geometry of some two-character sets
A Cossidente, N Durante, G Marino, T Penttila, A Siciliano
Designs, Codes and Cryptography 46 (2), 231-241, 2008
112008
Evaluation of a coproantigen enzyme-linked immunosorbent assay for the diagnosis of canine echinococcosis in Iran
M Siavashi, G Motamedi
Helminthologia 43 (1), 17-19, 2006
102006
A characterization of the family of lines external to a hyperbolic quadric of PG (3, q) A characterization of the family of external lines.
R Di Gennaro, N Durante, D Olanda
Journal of Geometry 80, 2004
92004
On the intersection pattern of a unital and an oval in PG (2, q2)
G Donati, N Durante, G Korchmáros
Finite Fields and Their Applications 15 (6), 785-795, 2009
82009
On the intersection of two subgeometries of PG(n, q)
G Donati, N Durante
Designs, Codes and Cryptography 46 (3), 261-267, 2008
82008
A generalization of the normal rational curve in and its associated non-linear MRD codes
G Donati, N Durante
Designs, Codes and Cryptography 86 (6), 1175-1184, 2018
72018
On the intersection of a Hermitian curve with a conic
G Donati, N Durante
Designs, Codes and Cryptography 57 (3), 347-360, 2010
72010
On quadrics in PG (3, q)
N Durante, V Napolitano, D Olanda
72009
On the intersection of Hermitian curves and of Hermitian surfaces
G Donati, N Durante
Discrete mathematics 308 (22), 5196-5203, 2008
72008
On k-sets of type (2, h) in a planar space
N Durante, D Olanda
Ars Combinatoria 78, 201-209, 2006
72006
On regular planar spaces of type (k, n)
N Durante, PML Re, D Olanda
Discrete mathematics 301 (1), 66-73, 2005
72005
Symmetries of BLT-sets
L Bader, N Durante, M Law, G Lunardon, T Penttila
Designs, Codes and Cryptography 29 (1-3), 41-50, 2003
72003
On k-sets of class [1, h] in a planar space
N Durante, V Napolitano, D Olanda
72002
The system can't perform the operation now. Try again later.
Articles 1–20